# SDR CA960311012

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: S13201
- Condition: Burned Out
- Location: Inst Panel
- Part time: 4,481 hours
- Component: Cessna, S13201
- Stage of operation: IN
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

(CAN)DURING TROUBLESHOOTING OF THE INSTRUMENT LIGHT SWITCH, WITH THE MASTER SWITCH ON SMOKE WAS NOTED IN THE CABIN. THE MASTER WAS SHUT OFF. FLAME WAS NOTED UNDER THE RIGHT SIDE OF THE INSTRUMENT PANEL ANDTHE FIRE EXTINGUISHER WAS DISCHARGED INTO THE FIRE. INVESTIGATION FOUND THE POSITIVE TERMINAL SIDE OF THE PLASTIC CASE AND THE PLASTIC HOLD DOWN FIXTURE WERE FOUND BADLY BURNED. LITTLE DAMAGE WAS FOUND DONE TO THE WIRING EXCEPT FOR THE TERMINAL ATTACHMENT LUG.
